U.S. doctors online nowAsk doctors free
CA
A 25-year-old male asked:

I'm taking levaquin (levofloxacin) to treat epididimytis, & albenza for pinworms, but now i feel some pain on both sides of my lower abdomen. should i tell my dr?

1 doctor answer2 doctors weighed in
Dr. George Klauber
Specializes in Pediatric Urology
Tell your Dr.: Always inform your Dr. if & when possible side effects or new symptoms occur. All antibiotics can affect gastrointestinal tract. Epididymitis can be due to viral or bacterial infection . If bacteria, could be resistant to levaquin (levofloxacin). Epipidymitis can be caused by reflux of urine into prostatic or ejaculatory ducts when urinating.
Dr. Hamsa Jayaraj
Internal Medicine 55 years experience
Take good quality probiotics
Jun 2, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 2, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.